Publisher : Department of Mathematics, Kyungpook National University
DOI : 10.5666/KMJ.2008.48.4.685
Title & Authors
Strong Convergence of Modified Iteration Processes for Relatively Nonexpansive Mappings Kim, Tae-Hwa; Lee, Hwa-Jung;
Motivated and inspired by ideas due to Matsushida and Takahashi [J. Approx. Theory 134(2005), 257-266] and Martinez-Yanes and Xu [Nonlinear Anal. 64(2006), 2400-2411], we prove some strong convergence theorems of modified iteration processes for a pair (or finite family) of relatively nonexpansive mappings in Banach spaces, which improve and extend the corresponding results of Matsushida and Takahashi and Martinez-Yanes and Xu in Banach and Hilbert spaces, repectively.
Strong Convergence of Modified Iteration Processes for Relatively Weak Nonexpansive Mappings, Kyungpook mathematical journal, 2012, 52, 4, 433
Convergence theorems based on the shrinking projection method for variational inequality and equilibrium problems, Journal of Applied Mathematics and Computing, 2011, 37, 1-2, 159
Parallel Hybrid Iterative Methods for Variational Inequalities, Equilibrium Problems, and Common Fixed Point Problems, Vietnam Journal of Mathematics, 2016, 44, 2, 351
Ya. I. Alber, Metric and generalized projection operators in Banach spaces: properties and applications, in: A. G. Kartsatos (Ed.), Theory and Applications of Nonlinear Operators of Accretive and Monotone Type, Marcel Dekker, New York, 1996, pp. 15-50.
Ya. I. Alber and S. Reich, An iterative method for solving a class of nonlinear operator equations in Banach spaces, Panamer. Math. J., 4(1994), 39-54.
D. Butnariu, S. Reich and A. J. Zaslavski, Asymptotic behavior of relatively nonexpansive operators in Banach spaces, J. Appl. Anal., 7(2001), 151-174.
D. Butnariu, S. Reich and A. J. Zaslavski, Weak convergence of orbits of nonlinear operators in reflexive Banach spaces, Numer. Funct. Anal. Optim., 24(2003), 489-508.
Y. Censor and S. Reich, Iterations of paracontractions and firmly nonexpansive operators with applications to feasibility and optimization, Optimization, 37(1996), 323-339.
C. E. Chidume and S. A. Mutangadura, An example on the Mann iteration method for Lipschitz pseudocontractions, Proc. Amer. Math. Soc., 129(2001), 2359-2363.
I. Cioranescu, Geometry of Banach Spaces, Duality Mappings and Nonlinear Problems, Kluwer Academic Publishers, Dordrecht, 1990.
A. Genel and J. Lindenstrass, An example concerning fixed points, Israel J. Math., 22(1975), 81-86.
K. Goebel and W. A. Kirk, A fixed point theorem for asymptotically nonexpansive mappings, Proc. Amer. Math. Soc., 35(1972), 171-174.
B. Halpern, Fixed points of nonexpanding maps, Bull. Amer. Math. Soc., 73(1967), 957-961.
S. Ishikawa, Fixed points by a new iteration method, Proc. Amer. Math. Soc., 44(1974), 147-150.
S. Kamimura and W. Takahashi, Strong convergence of a proxiaml-type algorithm in a Banach space, SIAM J. Optim., 13(2003), 938-945.
T. H. Kim and H. K. Xu, Strong convergence of modified Mann iterations, Nonlinear Anal., 61(2005), 51-60.
T. H. Kim and H. K. Xu, Strong convergence of modified Mann iterations for asymptotically nonexpansive mappings and semigroups, Nonlinear Anal., 64(2006), 1140- 1152.
P. L. Lions, Approximation de points fixes de contractions, C. R. Acad. Sci. S`er. A-B Paris, 284(1977), 1357-1359.
W. R. Mann, Mean value methods in iteration, Proc. Amer. Math. Soc., 4(1953), 506-510.
C. Martinez-Yanes and H. K. Xu, Strong convergence of the CQ method for fixed point iteration processes, Nonlinear Anal., 64(2006), 2400-2411.
S. Matsushita and W. Takahashi, A strong convergence theorem for relatively nonexpansive mappings in a Banach space, J. Approx. Theory, 134(2005), 257-266.
K. Nakajo and W. Takahashi, Strong convergence theorems for nonexpansive mappings and nonexpansive semigroups, J. Math. Anal. Appl., 279(2003), 372-379.
S. Reich, Strong convergence theorems for resolvents of accretive operators in Banach spaces, J. Math. Anal. Appl., 75(1980), 287-292.
S. Reich, Weak convergence theorems for nonexpansive mappings in Banach spaces, J. Math. Anal. Appl., 67(1979), 274-276.
S. Reich, Review of Geometry of Banach Spaces, Duality Mappings and Nonlinear Problems, Kluwer Academic Publishers, Dordrecht, 1990, Bull. Amer. Math. Soc., 26(1992), 367-370.
S. Reich, A weak convergence theorem for the alternating method with Bregman distance, in:A. G. Kartsatos (Ed.), Theory and Applications of Nonlinear Operators of Accretive and Monotone Type, Marcel Dekker, New York, 1996, pp. 313-318.
N. Shioji and W. Takahashi, Strong convergence of approximated sequences for nonexpansive mappings in Banach spaces, Proc. Amer. Math. Soc., 125(1997), 3641-3645.
W. Takahashi, Nonlinear Functional Analysis, Yokohama Publishers, Yokohama, 2000.
R. Wittmann, Approximation of fixed points of nonexpansive mappings, Arch. Math., 58(1992), 486-491.
H. K. Xu, Existence and convergence for fixed points of mappings of asymptotically nonexpansive type, Nonlinear Anal., 16(1991), 1139-1146.
H. K. Xu, Inequalities in Banach spaces with applications, Nonlinear Anal., 16(1991), 1127-1138.
H. K. Xu, Iterative algorithms for nonlinear operators, J. London Math. Soc., 66(2002), 240-256.